Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Generation of equicontinuous semigroups by hermitian and sectorial operators. II


Author: Robert T. Moore
Journal: Bull. Amer. Math. Soc. 77 (1971), 368-373
MSC (1970): Primary 4750, 4748; Secondary 4601
Part I: Bull. Amer. Math. Soc., Volume 77, Number 2 (1971), 224--229
MathSciNet review: 0278115
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4750, 4748, 4601

Retrieve articles in all journals with MSC (1970): 4750, 4748, 4601


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12699-X
PII: S 0002-9904(1971)12699-X